# SDR A6WA2010410387

- Difficulty date: May 27, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 25,124 hours, 22,581 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WALKED ONTO ACFT, BATTERY SWITCH WAS ON.  COCKPIT SMELLED OF ELECTRONICS OVERHEATING AND RED DISPLAY MESSAGE SAYING " DISPLAY TEMP" ON ED1 AND ED2 ILLUMINATED.  IMMEDIATELY SHUT BATTERY OFF.  R & R EFD3 AND EFD4 IAW AMM 31-61-01.  OPS CK GOOD.
